# SDR MASA2011100463804

- Difficulty date: October 3, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 17,267 hours, 13,869 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV PASSENGER SERVICE PLACARD TORN.  INSTALLED NEW LAV PASSENGER SERVICE PLACARD.
